American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Spyridon Dendrinos and Detlef Müller. Uniform estimates for the local restriction of the Fourier transform to curves. Trans. Amer. Math. Soc. 365 (2013) 3477-3492.
Abstract, references, and article information   
View Article: PDF

[2] Maurice A. de Gosson. Symplectic covariance properties for Shubin and Born--Jordan pseudo-differential operators. Trans. Amer. Math. Soc. 365 (2013) 3287-3307.
Abstract, references, and article information   
View Article: PDF

[3] Adam Osȩkowski. On the best constants in the weak type inequalities for re-expansion operator and Hilbert transform. Trans. Amer. Math. Soc. 364 (2012) 4303-4322.
Abstract, references, and article information   
View Article: PDF

[4] Paul Goodey, Vladyslav Yaskin and Maryna Yaskina. A Fourier transform approach to Christoffel’s problem. Trans. Amer. Math. Soc. 363 (2011) 6351-6384.
Abstract, references, and article information   
View Article: PDF

[5] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information   
View Article: PDF

[6] Nils Byrial Andersen and Marcel de Jeu. Real Paley-Wiener theorems and local spectral radius formulas. Trans. Amer. Math. Soc. 362 (2010) 3613-3640. MR 2601602.
Abstract, references, and article information   
View Article: PDF

[7] Pascal Bégout and Ana Vargas. Mass concentration phenomena for the $L^2$-critical nonlinear Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 5257-5282. MR 2327030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Luca Brandolini, Allan Greenleaf and Giancarlo Travaglini. $L^{p}-L^{p'}$ estimates for overdetermined Radon transforms. Trans. Amer. Math. Soc. 359 (2007) 2559-2575. MR 2286045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. Brandolini, A. Iosevich and G. Travaglini. Planar convex bodies, Fourier transform, lattice points, and irregularities of distribution. Trans. Amer. Math. Soc. 355 (2003) 3513-3535. MR 1990161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel M. Oberlin. Some convolution inequalities and their applications. Trans. Amer. Math. Soc. 354 (2002) 2541-2556. MR 1885663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Malabika Pramanik. Convergence of two-dimensional weighted integrals. Trans. Amer. Math. Soc. 354 (2002) 1651-1665. MR 1873022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ha Huy Bang. Functions with bounded spectrum . Trans. Amer. Math. Soc. 347 (1995) 1067-1080. MR 1283539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carl de Boor, Ronald A. DeVore and Amos Ron. Approximation from shift-invariant subspaces of $L\sb 2(\bold R\sp d)$ . Trans. Amer. Math. Soc. 341 (1994) 787-806. MR 1195508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shanzhong Lai. Weighted norm inequalities for general operators on monotone functions . Trans. Amer. Math. Soc. 340 (1993) 811-836. MR 1132877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert S. Strichartz. Characterization of eigenfunctions of the Laplacian by boundedness conditions . Trans. Amer. Math. Soc. 338 (1993) 971-979. MR 1108614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert S. Strichartz. Self-similar measures and their Fourier transforms. II . Trans. Amer. Math. Soc. 336 (1993) 335-361. MR 1081941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. Carton-Lebrun. Fourier inequalities with nonradial weights . Trans. Amer. Math. Soc. 333 (1992) 751-767. MR 1132433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John J. Benedetto. A multidimensional Wiener-Wintner theorem and spectrum estimation . Trans. Amer. Math. Soc. 327 (1991) 833-852. MR 1013327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jan-Olov Strömberg and Richard L. Wheeden. Weighted norm estimates for the Fourier transform with a pair of weights . Trans. Amer. Math. Soc. 318 (1990) 355-372. MR 1002924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. P. Marshall. Decay rates of Fourier transforms of curves . Trans. Amer. Math. Soc. 310 (1988) 115-126. MR 948194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael Cowling and Giancarlo Mauceri. Oscillatory integrals and Fourier transforms of surface carried measures . Trans. Amer. Math. Soc. 304 (1987) 53-68. MR 906805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Cora Sadosky and Richard L. Wheeden. Some weighted norm inequalities for the Fourier transform of functions with vanishing moments . Trans. Amer. Math. Soc. 300 (1987) 521-533. MR 876464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Cowling and G. Mauceri. Inequalities for some maximal functions. II . Trans. Amer. Math. Soc. 296 (1986) 341-365. MR 837816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bartolome Barcelo Taberner. On the restriction of the Fourier transform to a conical surface . Trans. Amer. Math. Soc. 292 (1985) 321-333. MR 805965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anthony Carbery. A weighted inequality for the maximal Bochner-Riesz operator on ${\bf R}\sp 2$ . Trans. Amer. Math. Soc. 287 (1985) 673-680. MR 768732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael Christ. On the restriction of the Fourier transform to curves: endpoint results and the degenerate case . Trans. Amer. Math. Soc. 287 (1985) 223-238. MR 766216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hans P. Heinig. Estimates for operators in mixed weighted $L\sp p$-spaces . Trans. Amer. Math. Soc. 287 (1985) 483-493. MR 768721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. B. Jurkat and G. Sampson. On maximal rearrangement inequalities for the Fourier transform . Trans. Amer. Math. Soc. 282 (1984) 625-643. MR 732111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert S. Strichartz. Improved Sobolev inequalities . Trans. Amer. Math. Soc. 279 (1983) 397-409. MR 704623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Benjamin Muckenhoupt. Weighted norm inequalities for the Fourier transform . Trans. Amer. Math. Soc. 276 (1983) 729-742. MR 688974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2